# SDR UALA2009111603560

- Difficulty date: November 14, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 71,936 hours, 11,671 cycles
- Engine: Pwa PW4060
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Monitor
- Part number: S271T45516
- Part serial: 38
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT & LT HYD QTY LWR EICAS, RTFL.  FAULT OCCURRED AFTER STATIC DISCHARGE.  REPLACED HYDRAULIC FLUID QTY MONITOR UNIT.  ALL OPS CHECKS SATISFACTORY.
